CureZone   Log On   Join
Re: Runny Nose or Insomnia taking MMS
 
ananda7 Views: 3,687
Published: 11 years ago
 
This is a reply to # 1,101,386

Re: Runny Nose or Insomnia taking MMS


coastalguy--- in the begining- like the first two weeks i was on mms--- i had a runny nose. i had to bring tissues with me wherever i went. but that has stopped now.

i have been a long time sufferer of sinuses (pressure and pain). i used to breathe through my mouth and i took a sudafed or a claritin 2x a day for years.

now, since being on mms for over a month, my sinuses have cleared to a point i wouldnt have expected. i no longer take sudafed or claritin --and i breathe through my nose like i am supposed to. my bronchitis is also much better. my doctor even noticed!

so if you are like me, i think it will be a temporaty thing (the runny nose).

as far as not being able to sleep. sometimes while being on the mms i sleep so soundly and other times i toss and turn a bit. ... no idea about that yet?????

lovingly
ananda
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.297 sec, (1)